# SDR 08FDEA01203

- Difficulty date: March 29, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 52,750 hours, 37,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, FLOORBEAM CORRODED AT BS 560, RBL 0-25.  REMOVED CORROSION IAW SRM 51-10-6, AND FOUND OUT OF LIMITS IAW SRM 53-10-1 FIG 4.  REMOVED SPLICE ANGLE AND DISPLACED SEAT TRACK FOR ACCESS IAW SRM 51-30-2.  CUT OUT DAMAGED SECTION FROM RBL 32 TO LBL 14.  FABRICATED REPAIR PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS AND PREVIOUSLY REMOVED AND DISPLACED PARTS IAW SRM 53-10-8 FIG1 AND 51-30-2.
